(Oops-that post was supposed to have words in it!)
Anyway - Hi! I was Dx'd about 2 years ago. I've been taking MTX for about a year for PsA and RA. I'm up to 6 pills every Fri. night and a Humira injection every 2 weeks. Not feeling a whole lot of relief. I took them last night and today I can hardly keep my eyes open, plus I have horrible diarrhea (sorry if TMI!) I thought I had ingested some gluten (I have celiac disease, too) but I don't think so. Can the meds do that? It's never happened to me before. I am so angry that, yet again, all of my health issues are ruining my family's weekend. Grrr!
Hi, Trishydee! Welcome to the group. I’m glad you’ve joined us, but sorry you’ve had to. As for your TMI, yes, the drugs we take can do any number of things to us – good and bad. Watch to see whether a pattern emerges, that’s all you can do.
Take care, look after yourself.
Welcome too the group.
Welcome! Yes, the meds do that. Especially the methotrexate.
It seem like I read that one of the inert ingredients of MTX was a flour of some sort to form the pill. I will have to do some back tracking on my reading to see if I can find what I am trying hard to remember (and it was just a few days ago). But if that is the case and you are having issues, MTX come in a injectable form which most likely does not have the inert materails like flour.
Hi trishydee, So nice to meet you. Sorry you need to be here however. :( Unfortunately the MTX made me sick too. My rheumy stopped it after 3 months. When do you see your doctor next? If it continues be sure you call him. Hope you are feeling better soon. (HUGS)
If the intestinal problems continue, MTX also comes as an injectable. Tell your doctor, they have have some tricks for you that can help.
Welcome to the group.
Welcome! Andrew's point is a good one. I do so much better on injectable MTX. The tablets made me so sick and exhausted, and the injectable doesn't. Good luck, and it will be good to get to know you better.
Welcome Trishydee! This is a great place to gain information and get support. I hope you get some relief soon.